m+Medelevator.RU
← Поиск публикаций
Lancet (London, England) · 1983

Gradual withdrawal of diazepam after long-term therapy.

Клиническое исследованиеСтатьяРандомизированное исследованиеПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Tyrer P, Owen R, Dawling S

Аннотация

41 outpatients who were long-term consumers of diazepam in therapeutic dosage were gradually withdrawn from the drug over 3 months by stepwise reduction. In a double-blind procedure half the patients began withdrawal immediately and half after 8 weeks. Of 36 patients who completed treatment, 16 (44.4%) experienced true withdrawal phenomena on reducing their drugs, but 8 other patients had pseudo-withdrawal reactions at a time when their drug treatment was unchanged. The pseudo-withdrawal reactions consisted of an increase in anxiety symptoms only, whereas true withdrawal symptoms also included perceptual changes and psychotic symptoms. Examination of pharmacological and clinical predictors of withdrawal phenomena and later relapse showed that personality factors were the most important, patients with passive-dependent traits having a significantly greater prevalence of withdrawal reactions.

Предметные рубрики MeSH